# SDR HALA2010101000460

- Difficulty date: October 10, 2010
- Submitted: October 12, 2010
- Operation: Air carrier
- Aircraft: N580HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28140
- Aircraft time: 32,731 hours, 6,237 cycles
- Engine: Pwa PW4060
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Indicator
- Condition: Split
- Location: Altimeter
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - ATC REPORTED A/C ALTITUDE SHOWED 100' LOW; CAPT/FO ALT SPLIT IS 110' AT/ABOVE FL 300, LEVELED ACFT USING F/O ALTIMETER, ATC AGREED ACFT SHOWED LEVEL AT ATTITUDE.  (CAPT'S ALTIMETER 100'LOW).  ALTIMETER SPLIT WITHIN ALLOWABLE LIMITS IAW FIM CH 34 FAULT CODE DIAGRAMS FIG 6.  OK FOR CONT SERVICE.
